# SDR SWAA2023051824739

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 222CF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-1 REMOVED 40EA INSERTS TO FACILITATE REPAIR. REMOVED DAMAGED PLIES; CLEANED AND PREPARED PANEL IAW SRM 53-00-50-2R-1 PARA 3.A-C; J.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.; FABRICATED REPAIR PLIES USING BMS 9-3 TYH2 CL7 ST1581 LOT: 1522395-2 IAW SRM 53-00-50-2R-1 PARA 3.K.   OK TO INSTALL;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES.;[06] INSTALLED REPAIR PLIES USING BMS 8-201 TY3 LOT: 1522301-1 ASSEMBLED VACUUM BAG AND PERFORMED 5X5 TEST USING VACUUM GAUGE ATS2798. PASSED. IAW SRM 53-00-50-2R-1 PARA 3.K-L.;[07] CORRECTION TO ACTION 6: USED GAUGE ATS2798 DUE: 10/2023;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 6 AND 7.;[09] CURED REPAIR PLIES USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023. REMOVED VACUUM BAG; AND TRIMMED REPAIR EDGES IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M(1).;[10] VERIFIED CORRECTIVE ACTION 9;[11] DRILLED HOLES FOR INSERTS IAW SRM 53-00-50-2R-1 PARAGRAPH 3. N. AND BOEING DWG 144A5810 SHEET 750.;[12] INSTALLED 40EA INSERTS USING BMS 5-107 LOT: AK2KP8383K-1 CURED USING THERMOMETER ATS2209 DUE: 10/2023 IAW SRM 53-00-50-2R-1 PARA 3.N ALONG WITH DWG 141A5810 SHEET 750;[13] VERIFIED CURE TAPE VERIFIED CORRECTIVE ACTION #11; 12
